Niacinamide irritation after a month of using?
By - chairman_momo
I had something similar happened to me but not with niacinamide. I have a combination but also sensitive skin. I also had such a bad skin barrier because i thought fixing my broken skin barrier needs more products, lol.... nah.
Do you think maybe its your allergies that caused it? Especially if you just started getting a reaction...maybe its not the serum.
Anyhow when my skin got so sensitive, i used CKIN+'s Phyto Ceramide Q10. It healed my skin almost instantly.
Your post is interesting. I began using niacinimide about 2 months ago. I scrupulously avoided using it at the same time as vitamin C serum as I had read not to use them at the same time. I would do C in the am, and N with tret in the pm. I made that suggestion here in a comment to a post, and I received a scathing reply from someone that I was perpetrating a ridiculous myth that C and N should not be used in the same application.
I thought about it, and decided to try them in one application. I think that was 5 days ago. Two days ago, the nasolabial folds on my face began burning when I was applying the C and N. Yesterday, the area around my eyes started burning. In both places, the burning is accompanied by a tingling(?) itchy feeling.
Today, I did not apply either and used just Bio-Creme. The sensation is still there but has decreased slightly.
I’m going to discontinue both until this feeling disappears. I’m not going to use the C and N in the same application again.
I don’t know if this sheds any light on your situation, but I thought I’d share.
ETA UPDATE: Saturday morning. 48 hours without using C and N and only using Neocutis Bio-Cream. Greatly improved. All tingling/burning is gone. I will wait a week, and begin using C in the am, and a few days later tret in the pm. When that goes okay, I’ll add N in the pm. I should have trusted my instincts and stuck with what was working.
Totally should look into Phyto Ceramide by CKIN+. It will calm your skin greatly and restore your barrier.